# SDR MASA200700822

- Difficulty date: November 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 11,998 hours, 9,117 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2885 PHX-IAH.  EMERGENCY EXIT DOOR AT 15A SQUEALS IN FLIGHT. MX INSPECTED AND CLEANED THE SEAL.
